# SDR SWAA2023102405269

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT STA 312 BETWEEN STR 5L-6L FRAME END CRACK<[01] FAULT WAS RESOLVED ON ANOTHER FAULT SEE EA M-22-153-01244 TASK CARD # TTG8Q00NPPLX FOR WORK ACCOMPLISHED;[02] VERIFIED STEP 1
